MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM; SHOULDER LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM; SHOULDER LINER
Catalog Number 04.01.0123
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-aug-2024: lot 2302982: (b)(4) items manufactured and released on 30-may-2023.Expiration date: 2028-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved: batch review performed on 08-aug-2024: lot 2302405: (b)(4) items manufactured and released on 24-may-2023.Expiration date: 2028-05-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review, but on the same liner that not was revised in the precedent revision surgery on this same patient.
 
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2024.On (b)(6) 2024, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The surgeon revised the liner and the surgery was completed successfully.On (b)(6) 2024, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The surgeon revised successfully the liner.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM
Common Device Name
SHOULDER LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20117927
Report Number3005180920-2024-00678
Device Sequence Number12587017
Product Code PHX
UDI-Device Identifier07630040706308
UDI-Public07630040706308
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0123
Device Lot Number2302982
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale